Non-Darcian-Bènard Double Diffusive Magneto-Marangoni Convection in a Two Layer System with Constant Heat Source/Sink

Authors

  • N. Manjunatha Department of Mathematics, School of Applied Sciences, REVA University, Bengaluru, India
  • R. Sumithra Department of UG, PG Studies & Research in Mathematics, Government Science College Autonomous, Bengaluru, India

DOI:

https://doi.org/10.24996/ijs.2021.62.11.24

Keywords:

Heat source/sink, Double diffusive convection, Marangoni number, modified internal Rayleigh number, thermal ratio

Abstract

The problem of non-Darcian-Bènard double diffusive magneto-Marangoni convection   is considered in a horizontal infinite two layer system. The system consists of a two-component fluid layer placed above a porous layer, saturated with the same fluid with a constant heat sources/sink in both the layers, in the presence of a vertical magnetic field.   The lower porous layer is bounded by rigid boundary, while the upper boundary of the fluid region is free with the presence of Marangoni effects.  The system of ordinary differential equations obtained after normal mode analysis is solved in a closed form for the eigenvalue and the Thermal Marangoni Number (TMN) for two cases of Thermal Boundary Combinations (TBC); these are type (i) Adiabatic-Adiabatic and type (ii) Adiabatic-Isothermal.  The corresponding two TMNs   are obtained and the impacts of the porous parameter, solute Marangoni number, modified internal Rayleigh numbers, viscosity ratio, and the diffusivity ratios on the non-Darcian-Bènard double diffusive magneto - Marangoni convection are studied in detail.

Downloads

Download data is not yet available.

Downloads

Published

2021-11-30

How to Cite

Manjunatha , N. ., & Sumithra , R. . (2021). Non-Darcian-Bènard Double Diffusive Magneto-Marangoni Convection in a Two Layer System with Constant Heat Source/Sink. Iraqi Journal of Science, 62(11), 4039–4055. https://doi.org/10.24996/ijs.2021.62.11.24

Issue

Section

Mathematics